Oh my gosh, I am losing my ever-loving mind and I think it’s thanks to Abilify! I can’t sit still, I almost jumped up and ran out of church today because I was so taxed and ancey. I thought I was having a panic attack and it’s like it’s been going on ALL. DAY. LONG.
Abilify causes akathesia, which, via wikipedia is,
a syndrome characterized by unpleasant sensations of inner restlessness that manifests itself with an inability to sit still or remain motionless
I kept telling Dave I didn’t feel right, that I just felt off, I couldn’t relax or settle down and it suddenly dawned on me that I’ve had this sensation before and was caused by some SSRI or another. Abilify isn’t an SSRI, but apparently causes the same kind of side-effects.
The upside is that I know what’s causing it. The downside is that Abilify has an insanely long half-life and I’ve read it can take 20 days to get out of your system.
SO. If someone needs a human jackhammer to come over and bust up some concrete, give me a call. boom boom boom goes your driveway. you’re welcome.